Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :10 Issue : 1 1983      Add To Cart                                                                    Download

On the compactness theorem of Luxemburg and Zaanen

Auther : P. SZEPTYCKI

Department of Mathematics, University of f Kansas, Lawrence, Kansas 66045, U.S .A.

 

ABSTRACT

 

The compactness criterion for integral operators (Luxemburg & Zaanen 1963) is stated in a generalized form and several known facts about compactness of integral operators are discussed from the point of view of this result. It is also shown that every integral operator from L p to L q, p > q ≥1 with positive kernel is compact.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55169

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law